# SDR AALA20120827001

- Difficulty date: August 20, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LEFT STATION 275 BETWEEN STRINGERS 23 AND 24 LEFT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-02 FIGURE 02 SHEET 36.
